# SDR UIEA2010081800146

- Difficulty date: August 18, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 51,540 hours, 9,317 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 TIRE FAILURE WITH DAMAGE TO ACFT & LBG CONDUIT.  ACFT IS CURRENTLY AOG AND IS IN WORK.  AFTER LANDING IN ANC, CREW EXPERIENCED MULTI FAULTS CORRELATED WITH GEAR ISSUES,
INCLUDING BODY GEAR FAULTS. DURING MX WALK AROUND NR 11 TIRE WAS FOUND BLOW CAUSING DAMAGE TO THE RIGHT HAND BODY GEAR WIRE HARNESS , TO MULTIPLE BODY FAIRINGS AND ALSO TO THE FUSELAGE SKIN.  PERFORMED PERMANENT AND TIME LIMITED REPAIRS PER THE SRM AND REF EO'S 4453A426 ,4453A435 AND 44A425
